# SDR MALA965022

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 3078 - ON APPROACH TO MSP, THE NOSE GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  ALL OTHER INDICATIONS WERE NORMAL.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE REPLACED THE LEFT UPPER POSITION SWITCH.  ALL CHECKS WERE SATISFACTORY.  (M)
